MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION ACQUIRE PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00552350
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Premarket/510(k) #: k163248 & k151895.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire pulmonary needle was used in the right upper lobe during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2020.According to the complainant, during procedure the tip of the needle broke and detached in the patient's airway.The needle was retrieved using a pair of grasping forceps.The procedure was completed with another acquire pulmonary needle.There were no patient complications reported as a result of this event.

Brand Name
ACQUIRE PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9744435
Report Number3005099803-2020-00430
Device Sequence Number2483111
Product Code EOQ
UDI-Device Identifier08714729986225
UDI-Public08714729986225
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Model NumberM00552350
Device Catalogue Number5235
Device Lot Number0023999540
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;